MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. EASYPOINT; NEEDLE, HYPODERMIC, SINGLE LUMEN

RETRACTABLE TECHNOLOGIES, INC. EASYPOINT; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 85291
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 06/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient presented to the infusion center for vidaza injections.Patient reports significant pain/discomfort with our current needle system.Easypoint needle: 25g x 5/8".Retractable technologies inc lot: k211201.Patient requests that nursing remove the needle and then disengage to decrease the pain.

Brand Name
EASYPOINT
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
511 lobo ln
little elm TX 75068
MDR Report Key17134036
Report Number17134036
Device Sequence Number7434289
Product Code FMI
UDI-Device Identifier00613703852908
UDI-Public(01)00613703852908
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2023
Report Date (Section F) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85291
Device Catalogue Number85291
Device Lot NumberK211201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA06/06/2023